Electron. J. Differential Equations, Vol. 2016 (2016), No. 334, pp. 1-17.

Decay estimates for solutions of abstract wave equations with general damping function

Tomas Barta

In this article we prove convergence to equilibrium and decay estimates for a class of damped abstract wave equations. We focus on the damping term to be as general as possible, including functions that oscillate between two positive functions in a neighborhood of the origin and/or behave differently in each direction.

Submitted March 13, 2016. Published December 28, 2016.
Math Subject Classifications: 35L90, 35L10, 37L15.
Key Words: Abstract wave equation; convergence to equilibrium; decay estimates; Lojasiewicz inequality.

Show me the PDF file (280 KB), TEX file for this article.

Tomas Barta
Department of Mathematical Analysis
Faculty of Mathematics and Physics
Charles University in Prague
Sokolovska 83, 18675 Praha 8, Czech Republic
email: Tomas.Barta@mff.cuni.cz

Return to the EJDE web page